# SDR SWAA2024112552374

- Difficulty date: October 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FITTING ACCESS PANEL 642BB AT RT WING 2024-645707<[01] REPLACED FITTING AND FASTENERS LOC. ACCESS PANEL 624BB AT RT WING I.A.W. B737-800 SRM 51-40-02 SRM 51-10-02; DWG 113A9350 SHEET 7 REV. E. SEE INDIVIDUAL SING OFFS BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SING OFFS BELOW
